# SDR AUS20040188

- Difficulty date: March 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 252429111
- Condition: Contaminated
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CONTROL UNIT FINGER FILTER CONTAMINATED.  WORKSHOP INSPECTION FOUND A FINE HAIR LIKE SUBSTANCE.
